Illinois Journal of Mathematics

Solvable factorizable groups

W. R. Scott

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 3 (1957), 389-394.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255380390

Digital Object Identifier
doi:10.1215/ijm/1255380390

Mathematical Reviews number (MathSciNet)
MR0094400

Zentralblatt MATH identifier
0077.24902

Subjects
Primary: 20.00

Citation

Scott, W. R. Solvable factorizable groups. Illinois J. Math. 1 (1957), no. 3, 389--394. doi:10.1215/ijm/1255380390. https://projecteuclid.org/euclid.ijm/1255380390


Export citation